# SDR WX0A2021042673686

- Difficulty date: April 24, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N274NV
- Make and model: Airbus A320-214
- Aircraft serial: 3079
- Aircraft time: 29,654 hours, 22,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHECK FAILS 11WL LIGHT LOCATION. / REPLACED THE LAMPS IN THE  EXTERIOR EMG LIGHT I.A.W MM 33-51-15-000-001-A AND MM 33-51-15-400-001-A. OPS CHECKED GOOD."
